RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 3, Pages 460–462 (Mi mz1851)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Completeness and minimality of a half of the set of eigenfunctions for the biharmonic equation in a half-strip

Kh. R. Mamedov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1851

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:3, 344–346

Bibliographic databases:

Received: 29.04.1996

Citation: Kh. R. Mamedov, “Completeness and minimality of a half of the set of eigenfunctions for the biharmonic equation in a half-strip”, Mat. Zametki, 60:3 (1996), 460–462; Math. Notes, 60:3 (1996), 344–346

Citation in format AMSBIB
\Bibitem{Mam96}
\by Kh.~R.~Mamedov
\paper Completeness and minimality of a~half of the set of eigenfunctions for the biharmonic equation in a~half-strip
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 3
\pages 460--462
\mathnet{http://mi.mathnet.ru/mz1851}
\crossref{https://doi.org/10.4213/mzm1851}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1428865}
\zmath{https://zbmath.org/?q=an:0920.73217}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 3
\pages 344--346
\crossref{https://doi.org/10.1007/BF02320378}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400019}


Linking options:
  • http://mi.mathnet.ru/eng/mz1851
  • https://doi.org/10.4213/mzm1851
  • http://mi.mathnet.ru/eng/mz/v60/i3/p460

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aitbaeva A.A., Akhtyamov A.M., “Determination of the Type and Parameters of a Beam End Fastening”, Azerbaijan J. Math., 7:1 (2017), 79–91  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:97
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020